# SDR AALA202002149019

- Difficulty date: January 9, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 59,580 hours, 26,780 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Component: Elevator, Airbus
- Component part number: D5528000301500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR UPPER SURFACE SKIN HAS EVIDENCE OF TRAPPED WATER BETWEEN RIB 6 AND RIB 7 AND 12 INCHES FROM THE TRAILING EDGE. REPAIRED ELEVATOR PER SRM 55-21-11-300-005.
